# SDR CA050401004

- Difficulty date: March 31, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Bell 427
- Engine: Pwc PW207D
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 27375001107
- Part serial: 01090072
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, B
- Precautionary procedure: B, H

## Discrepancy

(CAN) DURING FLIGHT, TESTSCREEN NR1 (TOP SCREEN) OF IIDS DISPLAY UNIT WAS LOST. THE PILOT SELECTED BOTTOMED DISPLAY TO COMPOSITE MODE. WITHIN SECONDS , SMOKE STARTED TO APPEAR FROM UNDER BOTTOM OF IIDS DISPLAY UNIT.  NO BREAKER POPOUT.  PILOT STARTED EMERGENCY DESCENT AND TRANSMITTED INTENTIONS TO GROUND PERSONNEL. NR1 IIDS DISPLAY UNIT SCREEN BREAKER WAS PULLED OUT. SMOKE STOPPED AND AIRCRAFT LANDED SAFELY.  PART REMOVED AND REPLACED.
